Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 13 (1959), 56-70
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and J. E. Littlewood, Some problems of ‘Partitio numerorum’; III: On the expression of a number as a sum of primes, Acta Math. 44 (1923), no. 1, 1–70. MR 1555183, 10.1007/BF02403921
  • [2] A. E. Western, ``Note on the magnitude of the difference between successive primes,'' London Math. Soc., Jn., v. 9, 1934, p. 276-278.
  • [1] NBS mathematical tables, Tables of Sine, Cosine and Exponential Integrals, v. 1, MT5; v. 2, MT6, U. S. Government Printing Office, Washington, D. C., 1940.
  • [1] G. Szegö, Orthogonal Polynomials, Amer. Math. Soc., Colloquium Publications, v. 23, 1939.
  • [2] R. Courant & D. Hilbert, Methoden der Mathematischen Physik, v. 1, Springer, Berlin, 1931.
  • [1] Interpolation and allied tables, Her Majesty’s Stationery Office, London, 1956. Prepared by H. M. Nautical Almanac Office. MR 0084176
  • [2] Thomas H. Southard, Everett’s formula for bivariate interpolation and throwback of fourth differences, Math. Tables Aids Comput. 10 (1956), 216–223. MR 0089486, 10.1090/S0025-5718-1956-0089486-4
  • [1] S. Bernstein, Constructive theory of functions as a development of Tchebychef’s ideas, Bull. Acad. Sci. URSS. Sér. Math. [Izvestia Akad. Nauk SSSR] 9 (1945), 145–158 (Russian., with English summary). MR 0012657
  • [2] N. I. Ahiezer, Akademik S. N. Bernšteĭn i ego raboty po konstruktivnoĭ teorii funkciĭ, Izdat. Har′kov. Gosudarstv. Univ., Kharkov, 1955 (Russian). MR 0075128
  • [3] John Todd, Special polynomials in numerical analysis, On numerical approximation. Proceedings of a Symposium, Madison, April 21–23, 1958, Edited by R. E. Langer. Publication no. 1 of the Mathematics Ressearch Center, U.S. Army, the University of Wisconsin, The University of Wisconsin Press, Madison, 1959, pp. 423–446. MR 0100957

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society